Eyelid Dermatitis

Eyelid Dermatitis ExampleEyelid dermatitis is eczema on the upper and/or lower eyelid that is caused by an allergy to a chemical that is coming in contact with the skin.

Eyelid eczema is often caused by an allergic reaction to one of the following chemicals:

 

Eyelid Dermatitis Treatment:

  1. Discuss the use of TrueLipids® Eczema Experts 1% Hydrocortisone Barrier Cream with your physician to help control the allergic reaction.**
  2. Stop use of all cosmetics, contact lens solutions, soaps, hair care products, artificial nails, & topical antibiotics.
  3. Use only an extremely hypoallergenic moisturizer like TrueLipids® Hydrate, Correct & Perfect Lotion to moisturize this delicate area.
  4. As your rash resolves, add back the above products ONE AT A TIME with only one new product every five to seven days so you can hopefully pinpoint the culprit.
  5. Additional eyelid eczema treatment options include using prescription topical macrolide immunosuppressants like Protopic® and Elidel®. These products can often sting the first few days of use. This stinging has been found to be mitigated by mixing it with a safe, hypoallergenic and low-potency topical steroid like TrueLipids® Eczema Experts 1% Hydrocortisone Barrier Cream for the first three days.
TrueLipids® Eczema Experts™ Anti-Itch 1% Hydrocortisone Barrier Cream

{{widget type="catalog/product_widget_link" template="catalog/product/widget/link/link_inline.phtml" id_path="product/56/15"}}

TrueLipids® Hydrate, Correct & Perfect Lotion

{{widget type="catalog/product_widget_link" template="catalog/product/widget/link/link_inline.phtml" id_path="product/57/15"}}

 


For more information, please visit our Eyelid Dermatitis Eczema library

* Neosporin® is a registered trademark of Johnson & Johnson Consumer Products Company Division of Johnson & Johnson Consumer Companies, Inc.

* Protopic® is a registered trademark of Astellas Pharma

* Elidel® is a registered trademark of Novartis

** Note: If using hydrocortisone on the eyelid area, be sure to limit use to only a few days. Stop using immediately and see your physician if you notice any eye pain or vision changes. Though extremely rare, topical steroids may possibly contribute to cataracts and glaucoma when used excessively on the eyelids.

If you are unable to figure out the cause of your eyelid dermatitis, consider patch testing by an expert in allergic contact dermatitis from the American Contact Dermatitis Society here: http://bit.ly/1oMCaBv.